# SDR DALA2020102203431

- Difficulty date: October 21, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 58,522 hours, 7,683 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: No Test
- Location: R3 Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DON`T PASS OPERATIONAL TEST EMERGENCY EXIT DOOR R3 OF DOOR DAMPING IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED THE DOOR DAMPER CYLINDER AT DOOR R3, AS PER A330 AMM 52-22.
